Robust discretization of LTI systems with polytopic uncertainties and aperiodic sampling

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the previous work, the authors studied the problem of robust discretization of linear time-invariant systems with polytopic uncertainties, where linear matrix inequality (LMI) conditions were developed to find an approximate discrete-time (DT) model of a continuous-time (CT) system with uncertainties in polytopic domain. The system matrices of obtained DT model preserved the polytopic structures of the original CT system. In this paper, we extend the previous approach to solve the problem of robust discretization of polytopic uncertain systems with aperiodic sampling. In contrast with the previous work, the sampling period is assumed to be unknown, time-varying, but contained within a known interval. The solution procedures are presented in terms of unidimensional optimizations subject to LMI constraints which are numerically tractable via LMI solvers. Finally, an example is given to show the validity of the proposed techniques.

Original languageEnglish
Pages (from-to)1255-1263
Number of pages9
JournalJournal of Electrical Engineering and Technology
Volume10
Issue number3
DOIs
Publication statusPublished - 2015 May 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this